Hamiltonicity of regular 2-connected graphs

Share/Save/Bookmark

Broersma, H.J. and Heuvel, J. van den and Jackson, B. and Veldman, H.J. (1996) Hamiltonicity of regular 2-connected graphs. Journal of Graph Theory, 22 (2). pp. 105-124. ISSN 0364-9024

open access
[img]
Preview
PDF
833kB
Item Type:Article
Copyright:© 1996 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/71261
Official URL:http://dx.doi.org/10.1002/(SICI)1097-0118(199606)22:2<105::AID-JGT2>3.0.CO;2-R
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140804